Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Jul 28, 2021, 4:11 PM EDT for Clay County, Florida. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2021, 4:11 PM EDT (20:11 UTC)
- Expired
- Jul 28, 2021, 4:45 PM EDT
- In force
- 34 min
- Issued by
- NWS Jacksonville, FL
County Clay County, FL
The radar
The Jacksonville radar (KJAX), 67 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.2 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 737 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 915 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
927
WWUS82 KJAX 282011
SPSJAX
Special Weather Statement
National Weather Service Jacksonville FL
411 PM EDT Wed Jul 28 2021
FLZ132-137-232-282045-
Eastern Clay FL-Western Clay FL-Eastern Putnam FL-
411 PM EDT Wed Jul 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PUTNAM AND EAST
CENTRAL CLAY COUNTIES UNTIL 445 PM EDT...
* At 411 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Green Cove Springs, moving
northeast at 15 mph.
* Wind gusts up to 50 mph and excessive cloud-to-ground lightning
possible with this storm.
* Locations impacted include...
Green Cove Springs and Penney Farms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2982 8158 2983 8166 2984 8166 2984 8172
2986 8191 3000 8186 2997 8161 2993 8160
2992 8161 2987 8160 2985 8159
TIME...MOT...LOC 2011Z 211DEG 13KT 2991 8169
$$
NELSONWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Jul 28, 2:49 PM EDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jul 28, 2:49 PM EDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
249 PM EDT Wed Jul 28 2021
.Near Term.../through Thursday/...
The region will be between high pressure to the southeast and weak
troughing to the northwest through Thursday. A weak area of low
pressure is expected to be to the northeast this evening, and
continue through Thursday. This low will affect the flow enough to
influence sea breeze interactions.
Convective coverage will be greatest over inland NE FL this
afternoon due to the Gulf coast sea breeze pushing in. Activity will
diminish this evening with loss of diurnal heating. For Thursday
afternoon, best sea breeze convergence will occur over NE FL, so
have focused highest precipitation chances there.
Temperatures will trend a little above normal Tonight. For Thursday,
highs will be near to a little below normal over NE FL due to
expected convective coverage, but a little above normal over SE GA
where not as much activity is expected.
&&
.Short Term.../Thursday night through Sunday/...
The region will be between high pressure to the southeast and a
frontal zone to the northwest this period. This will provide for a
mainly southwest flow, with the Gulf sea breeze most active as it
pushes inland through the day. The east coast sea breeze will
struggle to get much past I95 during the afternoons this period due
to the southwest flow. With this pattern will focus greatest
convective chances inland on the Gulf sea breeze.
Temperatures will trend above normal this period, with the
combination of heat and humidity likely pushing heat index values
into Advisory range for good portions of the area each afternoon
this period. Far inland NE FL should have lowest heat index values
due to the Gulf sea breeze, and increased potential for convection.
&&
.Long Term.../Sunday night through Wednesday/...
The pattern with the frontal zone just to the northwest and high
pressure to the southeast will continue through Monday. The frontal
zone will move further to the northwest Tuesday into Wednesday, with
high pressure building more toward the east. Moisture is expected to
increase across the region this period, with the Gulf sea breeze
being most active, as east coast sea breeze largely remains pinned
near the coast due to southwest flow. Above normal chances for
convection this period, mainly in the afternoon and evening hours.
Temperatures will trend near normal at night. Highs will trend from
near normal Monday to a little below normal Tuesday and Wednesday.
&&
.Marine...
The region will be between high pressure to the southeast and a
frontal zone to the northwest through the upcoming weekend. A weak
surface low will be just northeast of area waters through Thursday.
Rip Currents: SE GA: Low risk Today, Moderate Thursday
NE FL: Moderate risk through Thursday
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 73 94 74 98 77 / 30 20 0 10 0
SSI 77 89 77 93 80 / 40 10 0 10 0
JAX 74 92 75 97 77 / 50 20 10 10 0
SGJ 74 89 75 93 77 / 50 30 10 10 0
GNV 74 90 75 93 76 / 50 60 20 30 0
OCF 73 90 75 93 76 / 50 60 20 30 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&In the hours before
Special weather statement, Jul 28, 3:28 PM EDT, 43 minutes before
Special Weather Statement National Weather Service Jacksonville FL 328 PM EDT Wed Jul 28 2021 FLZ132-137-232-237-282000- Eastern Clay FL-Western Clay FL-Eastern Putnam FL-Western Putnam FL- 328 PM EDT Wed Jul 28 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUTNAM AND SOUTHERN CLAY COUNTIES UNTIL 400 PM EDT... * At 328 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near George's Lake, or 8 miles east of Keystone Heights, moving east at 15 mph. * Winds in excess of 45 mph and minor flooding due to heavy rainfall is possible with this storm. * Locations impacted include... Keystone Heights, George's Lake, Bardin, Lake Geneva, Florahome, Putnam Hall and Carraway. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. If you can hear thunder, you are close enough to be struck! Seek a safe shelter inside a building or vehicle. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Jacksonville on Facebook and Twitter. && LAT...LON 2971 8164 2969 8200 2989 8205 2991 8167 TIME...MOT...LOC 1928Z 260DEG 11KT 2981 8191 NELSON
Special weather statement, Jul 28, 3:30 PM EDT, 41 minutes before
Special Weather Statement National Weather Service Jacksonville FL 330 PM EDT Wed Jul 28 2021 FLZ033-133-282000- Coastal St. Johns FL-Inland St. Johns FL- 330 PM EDT Wed Jul 28 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ST. JOHNS COUNTY UNTIL 400 PM EDT... * At 330 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Saint Augustine South, or 7 miles west of Saint Augustine, moving north at 10 mph. * Winds in excess of 45 mph and minor flooding due to heavy rainfall is possible with this storm. * Locations impacted include... Bakersville. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. If you can hear thunder, you are close enough to be struck! Seek a safe shelter inside a building or vehicle. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Jacksonville on Facebook and Twitter. && LAT...LON 2976 8134 2981 8151 2995 8153 2997 8133 TIME...MOT...LOC 1930Z 188DEG 11KT 2986 8142 NELSON
Special weather statement, Jul 28, 3:41 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
341 PM EDT Wed Jul 28 2021
FLZ030-031-232-282015-
Western Clay FL-Union FL-Bradford FL-
341 PM EDT Wed Jul 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BRADFORD...SOUTH CENTRAL
UNION AND WEST CENTRAL CLAY COUNTIES UNTIL 415 PM EDT...
* At 340 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Starke, moving northeast at 15
mph.
* Winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Starke, Kingsley, Beasley, New River, Sampson and Camp Blanding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2987 8207 2988 8223 2993 8238 3000 8231
3005 8213 2990 8184
TIME...MOT...LOC 1940Z 209DEG 11KT 2997 8215
NELSONSpecial weather statement, Jul 28, 3:42 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
342 PM EDT Wed Jul 28 2021
FLZ140-240-340-282015-
Central Marion FL-Western Marion FL-Eastern Marion FL-
342 PM EDT Wed Jul 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARION COUNTY UNTIL 415
PM EDT...
* At 342 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Anthony, or near Lynne, moving
east at 10 mph.
* Winds in excess of 45 mph, excessive cloud-to-ground lightning, and
minor flooding due to heavy rainfall is possible with this storm.
* Locations impacted include...
Ocala, Fort McCoy, Citra, Lynne, Sparr, Anthony, Reddick, Lowell
and Burbank.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2918 8221 2936 8220 2943 8210 2943 8209
2944 8208 2943 8207 2944 8207 2944 8206
2946 8206 2949 8202 2918 8184
TIME...MOT...LOC 1942Z 260DEG 9KT 2923 8202
NELSONSpecial weather statement, Jul 28, 3:59 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
359 PM EDT Wed Jul 28 2021
FLZ132-137-232-237-282045-
Eastern Clay FL-Western Clay FL-Eastern Putnam FL-Western Putnam FL-
359 PM EDT Wed Jul 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PUTNAM AND EAST
CENTRAL CLAY COUNTIES UNTIL 445 PM EDT...
* At 359 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Bardin, or near Palatka, moving
southeast at 10 mph.
* Winds in excess of 45 mph, excessive cloud-to-ground lightning, and
minor flooding due to heavy rainfall is possible with this storm.
* Locations impacted include...
Palatka, East Palatka, Bostwick, Federal Point, Orange Mills,
Bardin, San Mateo and Carraway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2966 8185 2988 8177 2985 8159 2983 8157
2980 8157 2975 8152 2957 8152
TIME...MOT...LOC 1959Z 305DEG 8KT 2969 8172
NELSONSpecial weather statement, Jul 28, 4:11 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
411 PM EDT Wed Jul 28 2021
FLZ132-137-232-282045-
Eastern Clay FL-Western Clay FL-Eastern Putnam FL-
411 PM EDT Wed Jul 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PUTNAM AND EAST
CENTRAL CLAY COUNTIES UNTIL 445 PM EDT...
* At 411 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Green Cove Springs, moving
northeast at 15 mph.
* Wind gusts up to 50 mph and excessive cloud-to-ground lightning
possible with this storm.
* Locations impacted include...
Green Cove Springs and Penney Farms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2982 8158 2983 8166 2984 8166 2984 8172
2986 8191 3000 8186 2997 8161 2993 8160
2992 8161 2987 8160 2985 8159
TIME...MOT...LOC 2011Z 211DEG 13KT 2991 8169
NELSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 9:33 PM EDT | River Flood Warning | JAX | Alachua, Columbia | 4 days |
| Jul 28, 2:07 PM EDT | Special Weather Statement | JAX | Gilchrist | 23 min |
| Jul 28, 2:18 PM EDT | Special Weather Statement | JAX | Flagler | 27 min |
| Jul 28, 2:28 PM EDT | Special Weather Statement | JAX | Marion | 32 min |
| Jul 28, 2:35 PM EDT | Special Weather Statement | JAX | Alachua | 25 min |
| Jul 28, 2:43 PM EDT | Special Weather Statement | JAX | Alachua | 32 min |
| Jul 28, 3:03 PM EDT | Special Weather Statement | JAX | Alachua | 27 min |
| Jul 28, 3:07 PM EDT | Special Weather Statement | JAX | Putnam | 38 min |
| Jul 28, 3:28 PM EDT | Special Weather Statement | JAX | Clay | 32 min |
| Jul 28, 3:30 PM EDT | Special Weather Statement | JAX | Saint Johns | 30 min |
| Jul 28, 3:41 PM EDT | Special Weather Statement | JAX | Bradford | 34 min |
| Jul 28, 3:42 PM EDT | Special Weather Statement | JAX | Marion | 33 min |
| Jul 28, 3:59 PM EDT | Special Weather Statement | JAX | Putnam | 46 min |
| Jul 28, 4:40 PM EDT | Special Weather Statement | JAX | Duval | 50 min |
| Jul 28, 5:40 PM EDT | Special Weather Statement | JAX | Duval | 50 min |
| Jul 28, 5:44 PM EDT | Special Weather Statement | JAX | Baker, Columbia | 46 min |
| Jul 28, 5:50 PM EDT | Special Marine Warning | JAX | 55 min | |
| Jul 27, 8:10 PM EDT | Areal Flood Warning | JAX | Brantley, Camden, Glynn | 3 hr |
| Jul 27, 8:16 PM EDT | Special Weather Statement | JAX | Wayne | 44 min |
| Jul 27, 8:42 PM EDT | Special Weather Statement | JAX | Brantley | 48 min |
| Jul 27, 8:56 PM EDT | Special Weather Statement | JAX | Glynn | 94 min |
| Jul 27, 9:04 PM EDT | Special Weather Statement | JAX | Appling, Jeff Davis | 41 min |
| Jul 27, 9:44 PM EDT | Special Weather Statement | JAX | Appling, Jeff Davis | 76 min |
| Jul 27, 10:14 PM EDT | Areal Flood Warning | JAX | Appling, Bacon, Jeff Davis | 2 hr |
| Jul 27, 10:28 PM EDT | Special Weather Statement | JAX | Pierce | 62 min |
| Jul 27, 11:02 PM EDT | Areal Flood Warning | JAX | Brantley, Pierce, Wayne | 118 min |
| Jul 28, 4:45 PM EDT | Special Weather Statement | JAX | Jeff Davis | 45 min |
| Jul 28, 5:27 PM EDT | Special Weather Statement | JAX | Bacon, Coffee, Jeff Davis | 63 min |
| Jul 28, 6:02 PM EDT | Special Weather Statement | JAX | Atkinson | 43 min |
| Jul 28, 6:28 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Coffee | 17 min |
| Jul 28, 6:49 PM EDT | Special Weather Statement | JAX | Atkinson | 26 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.